Electron. J. Diff. Eqns., Vol. 2004(2004), No. 04, pp. 1-24.

On Oleck-Opial-Beesack-Troy integro-differential inequalities

Evgeniy I. Bravyi & Sergey S. Gusarenko

We obtain necessary and sufficient conditions for the integro-differential inequality
 \int_a^b\dot x^2(t)\,dt\geq\gamma\int_a^bq(t)\,|\dot x(t)x(t)|\,dt
to be valid with one of the three boundary conditions: $x(a)=0$, or $x(b)=0$, or $x(a)=x(b)=0$. For a power functions $q$, the best constants $\gamma$ are found.

Submitted October 27, 2003. Published January 2, 2004.
Math Subject Classifications: 34K10, 34B30, 34B05, 41A44, 49J40, 58E35.
Key Words: Integral inequalities, integro-differential inequalities, functional differential equations, variational problems.

Show me the PDF file (372K), TEX file, and other files for this article.

Evgeniy I. Bravyi
Research Centre "Functional Differential Equations"
Perm State Technical University, Perm 614099, Russia
email: bravyi@pi.ccl.ru
Sergey S. Gusarenko
Department of Mathematical Analysis
Perm State University, Perm 614099, Russia
email: gusarenko@psu.ru

Return to the EJDE web page